# SDR MALA010740

- Difficulty date: September 26, 2001
- Submitted: October 4, 2001
- Operation: Air carrier
- Aircraft: N110XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A110
- Aircraft time: 29,893 hours, 33,561 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K-CHECK IN CWA, LT CENTER AISLE SEAT TRACK LBL 18.3 FWD PORTION OF FLOOR BOARD FLANGE HAS CORROSION, STARTING AT APPROXIMATELY STA 297.  MAINTENANCE INSTALLED NEW SECTION OF SEAT TRACK ON LT CENTER AISLE IAW EO S53060 DATED 11-07-2000.
